Results 1 to 8 of 8

Thread: synarel and swollen glands

  1. #1

    Join Date
    Dec 2006
    Location
    In my own private paradise
    Posts
    15,272

    Default synarel and swollen glands

    hi there

    just wanting to check if anyone else has suffered this - am on synarel for second time, and this time around i've gotten very swollen glands in my underarms and groin area - i'm not sure if it's related or not, but just wondering if anyone else has noticed - the ones under my arms are really painful tonight!



    have a GP appointment tomorrow arvo - but wanting to know if anyone else has noticed this - would be nice to be able to blame the synarel rather than stressing that something else has gone wrong again!

    anyone else experienced this?

  2. #2

    Default

    BG, sorry, I never had anything like this. None of my girlfriends who've used synarel have ever mentioned it to me either.

    Good idea to get it checked out, hopefully it's nothing.

  3. #3

    Join Date
    Nov 2006
    Location
    Vic
    Posts
    128

    Default

    BG - no experience with this either. Maybe it is something completely unrelated?

    Let us know how you get on

  4. #4

    Join Date
    Sep 2006
    Location
    Sydney
    Posts
    3,658

    Default

    Just watching briggs as im interested in what it might be.

    Good luck hun

  5. #5

    Join Date
    Dec 2006
    Location
    In my own private paradise
    Posts
    15,272

    Default

    going to the quack at half four, so still a few hours to wait and stress about it i guess

    will post when i (hopefully) find out what it is - i'm guessing from the resonses here it's not related to the synarel though

  6. #6

    Join Date
    Sep 2006
    Location
    Sydney
    Posts
    3,658

    Default

    Doesnt seem that way Briggs...awww bugger ...

  7. #7

    Join Date
    Dec 2006
    Location
    In my own private paradise
    Posts
    15,272

    Default

    hi all

    well, as i thought, it looks like the swelling is completely unrelated to the synarel! i have a swollen bartholins gland that may be infected, and as a result, it seems that i have inflamed lymph nodes throughout my body. either that, or i'm having a flare up of glandular fever! very different options, but GP didn't want to confirm or deny either one!

    she's put me on antibiotics (again - have just been on them for 15 days out of past 3 weeks) - have to go back after the 10 day course is completed, see if the swelling is still there, and if not, all is good. if they're still enlarges, i'm off for u/s and further testing.. grrrrr... at least i know it's not something to do with the synarel, so i won't be stressing about that anymore!!

  8. #8

    Join Date
    Sep 2006
    Location
    Sydney
    Posts
    3,658

    Default

    awww cool you know what it is...now get rid of it...lol...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •